Bitte beachten Sie: Mit der Rechtsabteilung wurden neue AGBs erarbeitet, die bei jedem Event mit Registrierung verpflichtend veröffentlicht werden müssen. Näheres hierzu in den News

KSETA Plenary Workshop 2014

Europe/Berlin
Hotel Schwarzwald Panorama

Hotel Schwarzwald Panorama

Rehteichweg 22 76332 Bad Herrenalb
Johannes Blümer (KIT), Ulrich Nierste (KIT)
Description


All Fellows and Principal Investigators are cordially invited to participate in this plenary workshop of the whole school. The aim of the workshop is to learn more about all the research fields in KSETA and to strenghten cooperation and team building.

Participants
  • Achim Streit
  • Alexander Jansen
  • Alexander Kurz
  • Alexis Descroix
  • Anastasiya Bierweiler
  • Andreas Haungs
  • Andreas Heller
  • Andreas Janzen
  • Anne Zilles
  • Barbara Lepold
  • Beate Bornschein
  • Benedikt Freund
  • Benedikt Maier
  • Benjamin Leiber
  • Benjamin Schmidt
  • Bernhard Holzapfel
  • Bernhard Siebenborn
  • Carolin Heidt
  • Christian Amstutz
  • Christian Boeser
  • Christian Day
  • Christian Hangst
  • Christian Weinheimer
  • Christoph Rembser
  • Christoph Wiegand
  • Cécile Kéfélian
  • Daniel Hilk
  • Daniel Huber
  • David Kunz
  • David Wark
  • Dieter Zeppenfeld
  • Dmitriy Kostunin
  • Dmytro Rogozin
  • Dominik Haitz
  • Eileen Kuehn
  • Ewa Holt
  • Fabian Harms
  • Fabio Colombo
  • Felix Frensch
  • Felix Riehn
  • Felix Werner
  • Florian Kassel
  • Francesca Bisconti
  • Frank Roscher
  • Frank Schröder
  • Frans R. Klinkhamer
  • Franziska Schissler
  • Geertje Heuermann
  • Georgi Dvali
  • Gevorg Poghosyan
  • Guido Drexlin
  • Günter Quast
  • Hanna Hoffmann
  • Hannes Mildner
  • Hauke Woehrmann
  • Ian Bird
  • Iris Gebauer
  • Irmgard Langbein
  • Jeannine Wagner-Kuhr
  • Jens Hoff
  • Johann Kühn
  • Johannes Bellm
  • Johannes Blümer
  • Johannes Grygier
  • Johannes Schwarz
  • Jonathan Grigo
  • Joram Berger
  • Juergen Becker
  • Julia Bäuml
  • Kathrin Walz
  • Katrin Link
  • Kerstin Schönung
  • Klaus Eitel
  • Kumar Ghosh
  • Laura Kuckert
  • Lenka Tomankova
  • Lu Yang
  • Lukas Hehn
  • Luminita Mihaila
  • Maik Höschele
  • Manuel Heider
  • Marcel Kraus
  • Marcel Kunze
  • Marco Haag
  • Marco Roellig
  • Markus Roth
  • Martin Printz
  • Matthias Kerner
  • Matthias Kleifges
  • Matthias Steinhauser
  • Matthias Vogelgesang
  • Matthias Weinreuter
  • Max Fischer
  • Max Zoller
  • Melike Akbiyik
  • Michael Karus
  • Michael Siegel
  • Michael Ziegler
  • Milada, Margarete Mühlleitner
  • Moritz Erhard
  • Nadine Foerster
  • Olga Kambeitz
  • Philipp Frings
  • Piotr Skwierawski
  • Ralf Ulrich
  • Ralph Engel
  • Ramona Groeber
  • Raphael Friese
  • Robert Harlander
  • Robin Roth
  • Sarah Mueller
  • Sascha Wuestling
  • Sebastian Fischer
  • Shawn Williamson
  • Simon Fink
  • Simon Kunz
  • Simon Niemes
  • Simone Rupp
  • Stefan Gieseke
  • Stefan Groh
  • Stefan Heindl
  • Stefan Wayand
  • Stefan Zeissler
  • Stefanie Falk
  • Steffen Baehr
  • Steffen Grohmann
  • Steffen Röcker
  • Subir Sarkar
  • Sven Schoo
  • Thomas Hermann
  • Thomas Kuhr
  • Thomas Muller
  • Tim Huege
  • Ulrich Husemann
  • Ulrich Nierste
  • Uros Stevanovic
  • Valerio Vagelli
  • Viktor Trusov
  • Wajid Ali Khan
  • Wolfgang Hollik
  • Wolfgang Noll
  • Yasmin Anstruther
    • 10:00 11:00
      Arrival
    • 11:00 11:15
      Coffee 15m
    • 11:15 12:15
      Welcome and Introduction
      Conveners: Prof. Johannes Blümer (IKP), Prof. Ulrich Nierste (TTP)
      slides
    • 12:15 13:45
      Lunch 1h 30m
    • 13:45 14:45
      Composition of space-time 1h
      Speaker: Gia Dvali (LMU)
    • 14:45 15:45
      Talks by doctoral researcher or PostDocs
      • 14:45
        High-precision activity monitoring of the KATRIN tritium source by beta induced x-ray spectrometry 20m
        Speaker: Marco Roellig (ITEP)
      • 15:15
        Radiation hard silicon detectors 20m
        Speaker: Martin Printz (IEKP)
    • 15:45 16:15
      Coffee 30m
    • 16:15 17:15
      Discovery of a Higgs boson - The role of theory 1h
      Speaker: Robert Harlander (Univ. Wuppertal)
    • 17:15 18:15
      Talks by doctoral researcher or PostDocs
      • 17:15
        First evidence for Higgs decays into Tau leptons 20m
        Speaker: Joram Berger (IEKP)
      • 17:45
        CLARA - Enhancing the Sensitivity of Raman Spectroscopy for Tritium Gas Analysis 20m
        Speaker: Simone Rupp (ITEP)
    • 18:15 22:15
      Black Forest Games 4h Albtal Arena

      Albtal Arena

      We will walk about 15 minutes to the Albtal Arena and play some funny games typical for the Black forest region. Please see http://albtal-arena.de/

    • 09:00 10:00
      LHC Computing: Achievements and Outlook for the Future 1h
      Speaker: Ian Bird (CERN)
    • 10:00 11:00
      Talks by doctoral researcher or PostDocs
      • 10:00
        How helicopters help chasing cosmic rays 20m
        Speaker: Felix Werner (IKP)
      • 10:30
        Ultra fast X-ray imaging of dynamic processes in science with GPUs 20m
        Speaker: Mr. Matthias Vogelgesang (IPE)
    • 11:00 11:30
      Coffee 30m
    • 11:30 12:30
      Probing inflation with the cosmic microwave background 1h
      Speaker: Sarkar Subir (Oxford)
    • 12:30 14:00
      Lunch 1h 30m
    • 14:00 15:00
      Talks by doctoral researcher or PostDocs
      • 14:00
        The radio sound of cosmic rays 20m
        Speaker: Daniel Huber (IKP)
      • 14:30
        Importance of LHC data for interpreting air shower measurements 20m
        Speaker: Felix Riehn (IKP)
    • 16:00 16:30
      Coffee 30m
    • 16:30 18:30
      Parallel working groups

      10 - 12 doctoral researcher, 2 - 3 PI's
      discussion on the work within KSETA, what is better with KSETA than without, what could be improved

    • 18:30 19:30
      Dinner 1h
    • 19:30 20:30
      Meetings: PI+EB, General assembly of Fellows
    • 09:00 10:00
      Neutrino physics 1h
      Speaker: David Wark (Oxford)
    • 10:00 11:00
      Talks by doctoral researcher or PostDocs
      • 10:00
        Rare decays of B mesons 20m
        Speaker: Thomas Herrmann (TTP)
      • 10:30
        First measurements with the KATRIN cpectrometer 20m
        Speaker: Stefan Groh (IEKP)
    • 11:00 11:30
      Coffee 30m
    • 11:30 12:30
      Talks by doctoral researcher or PostDocs
      • 11:30
        Stabilitaet des Grundzustands im Standardmodell 20m
        Speaker: Max Zoller (TTP)
      • 12:00
        The transition from a galactic to an extra-galactic origin of cosmic rays 20m
        Speaker: Sven Schoo (IKP)
    • 12:30 14:00
      Lunch 1h 30m
    • 14:00 15:00
      Astroparticle physics 1h
      Speaker: Christian Weinheimer (Univ. Münster)
    • 15:00 16:00
      Talks by doctoral researcher or PostDocs
      • 15:00
        The new data acquisition system for the EDELWEISS Dark Matter experiment 20m
        Speaker: Mr. Bernhard Siebenborn (Karlsruhe Institute of Technology)
      • 15:30
        Atmospheric Influence on Cosmic Ray Detection 20m
        Speaker: Stefanie Falk (IKP)
    • 16:00 16:30
      Coffee 30m
    • 16:30 17:00
      Reporting on results of the working groups 30m
      Speaker: Rapporteurs
    • 17:00 17:30
      Farewell 30m
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×